Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A note on the inheritance of properties of locally convex spaces by subspaces of countable codimension

Authors: Mark Levin and Stephen Saxon
Journal: Proc. Amer. Math. Soc. 29 (1971), 97-102
MSC: Primary 46.01
MathSciNet review: 0280973
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A locally convex space E is said to be $ \omega $-barrelled if every countable $ \mathrm{weak}^*$ bounded subset of its topological dual $ E'$ is equicontinuous; to have property (C) if every $ \mathrm{weak}^*$ bounded subset of $ E'$ is relatively $ \mathrm{weak}^*$ compact; to have property (S) if $ E'$ is $ \mathrm{weak}^*$ sequentially complete. If a locally convex space possesses any of the above properties, then so do all of its linear subspaces of countable codimension. Examples are furnished to show that the mentioned properties are distinct from each other.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.01

Retrieve articles in all journals with MSC: 46.01

Additional Information

PII: S 0002-9939(1971)0280973-2
Keywords: Barrelled space, Mackey space, locally convex space, $ \omega $-barrelled space, countable codimension
Article copyright: © Copyright 1971 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia